Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of i-pill?

Me and my girlfriend had sex yesterday it was the 16th day after her last period occurred, The sex was unprotected but as i remember i didn't ejaculate inside her but still i m a bit worried and unable to decide whether to let her have i-pill or not and if she does what may be the side effects.
There are many myths about taking i pill with/without having sex please help me out.
Fri, 21 Feb 2014
Report Abuse
General & Family Physician 's  Response
Hi
Thank you for asking HCM
I have gone through your query.The side effects of I pill will be for short time.They dont have long term effects. You might get nausea or vomiting after taking that.You might also get a headache, feel tired or dizzy, have some lower abdominal pain, or find your breasts are more tender than usual. If you do feel this way, it should stop within a day or two. Some women also find that the pills cause unexpected bleeding; this is not dangerous and should clear up by the time you have your next period. The pills might also cause your next period to come early or late.
Hope this may help you.
Let me know if you have any further query.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the side effects of i-pill?

Hi Thank you for asking HCM I have gone through your query.The side effects of I pill will be for short time.They dont have long term effects. You might get nausea or vomiting after taking that.You might also get a headache, feel tired or dizzy, have some lower abdominal pain, or find your breasts are more tender than usual. If you do feel this way, it should stop within a day or two. Some women also find that the pills cause unexpected bleeding; this is not dangerous and should clear up by the time you have your next period. The pills might also cause your next period to come early or late. Hope this may help you. Let me know if you have any further query.